# SDR AALA20160103002

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug DC-9-83
- Aircraft serial: 53596
- Aircraft time: 48,593 hours, 23,271 cycles
- Engine: Pwa JT8D219
- Engine time: 703 hours, 427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 16552
- Condition: Discharged
- Location: Cabin
- Part time: 44,286 hours, 11,166 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  DURING TAXI FROM HANGAR 2 TO HANGAR 1, TAXI CREW REPORTED THAT THE CEILING EMER EXIT LIGHT OVER THE OVERWING EMER EXIT WILL NOT EXTINGUISH.  R & R EMER LIGHT BATTERY PACK B5-104.  OPERATIONAL CHECKED NORMAL IAW AMM 33-53-00.
